# SDR DALA2017092007006

- Difficulty date: September 19, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 57,676 hours, 23,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING DWG P19112-24406 REV C, ON REMOVAL OF THE AFT ATG ANTENNA DOUBLER AND HFEC INSPECTION, 27 EXISTING HOLES WERE FOUND TO BE OVERSIZED. MAINTENANCE REPAIRED PER ERA 550985-14.
